Description of the attainable sets of one-dimensional differential inclusions
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/04/2015
27/04/2015
2014
|
Resumo |
The role played by the attainable set of a differential inclusion, in the study of dynamic control systems and fuzzy differential equations, is widely acknowledged. A procedure for estimating the attainable set is rather complicated compared to the numerical methods for differential equations. This article addresses an alternative approach, based on an optimal control tool, to obtain a description of the attainable sets of differential inclusions. In particular, we obtain an exact delineation of the attainable set for a large class of nonlinear differential inclusions. |
Formato |
138-153 |
Identificador |
http://dl.acm.org/citation.cfm?id=2717333 Journal of Optimization Theory and Applications, v. 164, n. 1, p. 138-153, 2014. 0022-3239 http://hdl.handle.net/11449/122738 http://dx.doi.org/10.1007/s10957-014-0563-1 3638688119433520 |
Idioma(s) |
eng |
Relação |
Journal of Optimization Theory and Applications |
Direitos |
closedAccess |
Palavras-Chave | #Attainable Sets #Differential Inclusions #Dynamic Control Systems |
Tipo |
info:eu-repo/semantics/article |